# SDR DALA2017101007415

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LT DOOR FRAME BEAM BS 48 AT THE NLG WHEEL WELL.  THE DAMAGE WAS REMOVED,  ET, HFEC INSPECTION WAS ACCOMPLISHED IAW NDT SPM 06-10-01.001. NO CRACKS WERE FOUND AFTER CUT OUT.   REPAIRED  IAW SRM 53-10-14, REPAIR 2.
